[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] microalbuminaria

Hi Elizabeth,

I have read the article with much interest, because I am on the pill, and am 
showing slight microalbuminaria.

Some of the questions I have are:

1)  if you are using OCs, and show micro, will the micro go away if you stop 
using OCs?

2)  is it OK to use ACE inhibitors if you are using OCs?

3)  How do you know if the micro you show is due to DM, as opposed to the 

Really interesting stuff, if only they knew the full picture!



>From: "Elizabeth OShea" <email @ redacted>
>Reply-To: email @ redacted
>To: <email @ redacted>
>Subject: [IPk] microalbuminaria
>Date: Tue, 18 Sep 2001 15:57:23 +0100
>Hi all -
>This is a slightly scary piece of research featured at Medscape. 
>have found a link between contraceptive tablets, HRT, and increased risk of
>microalbuminaria. Apparently it's the first study on this issue, so look 
>for future research to confirm or discount these findings.
>It's a Reuters article, so if you don't want to subscribe to Medscape you
>might be able to find it elsewhere.
>for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
>help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml

Get your FREE download of MSN Explorer at http://explorer.msn.com/intl.asp
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml